# SDR DALA2023091307506

- Difficulty date: September 11, 2023
- Submitted: September 13, 2023
- Operation: Air carrier
- Aircraft: N695DL
- Make and model: Boeing 757232
- Aircraft serial: 29727
- Aircraft time: 79,920 hours, 31,226 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0695 CABIN PAX, BTW STA 780 AND STA 800 AND RBL 45.5 SEAT TRACK WITH CORROSION. CORRECTIVE ACTION: CORROSION WAS FOUND OUT ALLOWABLE LIMITS ON SEAT TRACK STA 780 TO 880 AND RBL 45.5 I.A.W. B757-200 SRM 53-00-52. SEAT TRACK WAS REPLACED I.A.W. B 757 -200 SRM 51-10-02 AND SRM 51-40-02. (2964446)
